MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SST¿ TUBES; BLOOD COLLECTION TUBE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SST¿ TUBES; BLOOD COLLECTION TUBE
Catalog Number 367981
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Results: a sample was not returned for evaluation.A review of the device history record revealed no irregularities during the manufacture of the reported lot #4303772.Conclusion: without a sample, an absolute root cause for this incident cannot be determined as bd was not able to duplicate or confirm the customer¿s indicated failure mode.
 
Event or Problem Description
It was reported that bd vacutainer® sst¿ tubes had two tubes with no gel.No injury or medical intervention reported.

Brand Name
BD VACUTAINER® SST¿ TUBES
Common Device Name
BLOOD COLLECTION TUBE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key7096503
Report Number1024879-2017-01230
Device Sequence Number781027
Product Code JKA
UDI-Device Identifier00382903679812
UDI-Public00382903679812
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K023075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2015
Device Catalogue Number367981
Device Lot Number4303772
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2015
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;